# SDR HALA2018042400183

- Difficulty date: April 22, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 58,941 hours, 10,944 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, THE NR 2 ENGINE FUEL FLOW 400 LBS AN HOUR HIGHER,  NR 2 ENGINE EGT 25 DEGREE'S C HIGHER THAN NR 1. RAN BOTH ENGINES FOR 5 MINUTES ON GROUND IAW AMM 71-00. RIGHT ENGINE WITHIN LIMITS AT THIS TIME, NOTIFIED MOC.
